# SDR HKGA201910108002

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Condition: Chafed
- Location: Lt Wing Slat
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LEADING EDGE ATTACH ANGLE RIB AT INBOARD SIDE OF NACELLE IS CHAFED IN MULTIPLE AREAS. MATCHDRILLED NEW LEADING EDGE ATTACH (REF EMB120 SRM 51-25-00 REV 58). INSTALLED NEW LEADING EDGE ATTACH (REF EMB120 SRM 51-40-02 REV 58). APPLIED SURFACE PROTECTION (REF EMB120 CPM 51-21-04 REV 10, CPM 51-21-05 REV 10, AND COM 51-21-06 REV 10).
